# SDR SWIA2019071946066

- Difficulty date: June 4, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATIONS ON FS 409+128 RBL18 BOTH INBD & OTBD POSTS AT JOGGLE APPROX. .5 LONG. (C-CHECK) RO: 07/18/2019 REMOVED CRACKED POSTS AND INSTALLED NEW SERVICABLE INBD AND OTBD POST IAW SRM.
